# SDR SWAA2016071353762

- Difficulty date: June 28, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C33294
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY HATCH LIGHT LENS LOOSE. SECURED THE LENS IAW DWG.
